Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On star-invariant subspaces


Authors: P. R. Ahern and D. N. Clark
Journal: Bull. Amer. Math. Soc. 76 (1970), 629-632
MSC (1970): Primary 4630; Secondary 3065, 3067, 4725
DOI: https://doi.org/10.1090/S0002-9904-1970-12465-X
MathSciNet review: 0264386
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Ahern and D. N. Clark, Radial limits and invariant subspaces, Amer. J. Math. (to appear). MR 262511
  • 2. R. G. Douglas, H. S. Shapiro and A. L. Shields, Cyclic vectors and invariant subspaces for the backward shift operator, (preprint). MR 270196
  • 3. C. Foiaş and W. Mlak, The extended spectrum of completely non-unitary contractions and the spectral mapping theorem, Studia Math. 26 (1966), 239-245. MR 34 #610. MR 200722
  • 4. J. W. Moeller, On the spectra of some translation invariant spaces, J. Math. Anal. Appl. 4 (1962), 276-296. MR 27 #588. MR 150592
  • 5. D. Sarason, A remark on the Volterra operator, J. Math. Anal. Appl. 12 (1965), 244-246. MR 33 #580. MR 192355

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4630, 3065, 3067, 4725

Retrieve articles in all journals with MSC (1970): 4630, 3065, 3067, 4725


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12465-X

American Mathematical Society